# SDR QMLA2020100920053

- Difficulty date: October 6, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N506LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4973
- Aircraft time: 4,605 hours, 8,999 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,616 hours, 9,006 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE SMELL OF RAW JET FUEL IN THE CABIN IN FLIGHT AND ELECTED TO ABORT THE FLIGHT AND RETURN TO BASE.  MAINTNENANCE ARRIVED AND INSPECTED ALL FUEL LINES AND FITTINGS, HMU, AND FUEL PUMP.  PERFORMED GROUND RUN WITH AIR CONDITIONING AND HEATING SYSTEMS TURNED ON AND OFF.  UNABLE TO FINE ANY EVIDENCE OF A FUEL LEAK OR SMELL IN THE CABIN.
